MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNEX(TM) WITH LARGE ENDPLATE 0 DEG/23MM-31MM HEIGHT; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNEX(TM) WITH LARGE ENDPLATE 0 DEG/23MM-31MM HEIGHT; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 495.316
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 05/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, that a synex with large endplate was implanted into a patient.The patient had a medullary section done approximately 8 years ago.The procedure was performed to provide additional stability, to the column as prevention of damage in large vessels of the abdomen, given the disposal of anterior vertebral fragments than to preserve nervous structures.The specialist decided to perform an approach via posterior way to remove all bone and vertebral fragments and implant the expandable cylinder.Given the anatomical alterations of the patient, due to the unsolved trauma years ago, the cylinder was located between the posterior and anterior arch, as a better alignment of the spine was not possible.Procedure and patient outcome were unknown.This report involves 1 synex(tm) with large endplate 0 deg/23mm-31mm height.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Part number: 495.316.Lot number: btb_dumy.Provided lot number is not a valid synthes lot, therefore no mre possible.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in colombia as follows: it was reported that on (b)(6) 2020, that a synex with large endplate was implanted into a patient.The patient had a medullary section done approximately eight (8) years ago.The procedure was performed to provide additional stability, to the column as prevention of damage in large vessels of the abdomen, given the disposal of anterior vertebral fragments than to preserve nervous structures.The specialist decided to perform an approach via posterior way to remove all bone and vertebral fragments and implant the expandable cylinder.Given the anatomical alterations of the patient, due to the unsolved trauma years ago, the cylinder was located between the posterior and anterior arch, as a better alignment of the spine was not possible.There was no reported consequence to the patient, and the patient was reported to be in good condition.This report involves one (1) synex(tm) with large endplate 0 deg/23mm-31mm height.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d6.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNEX(TM) WITH LARGE ENDPLATE 0 DEG/23MM-31MM HEIGHT
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10074417
Report Number2939274-2020-02454
Device Sequence Number16983799
Product Code MQP
UDI-Device Identifier10705034785059
UDI-Public(01)10705034785059
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K003836
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number495.316
Device Catalogue Number495.316
Device Lot NumberBTB DUMY
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2020
Supplement Date Received by Manufacturer05/22/2020
07/17/2020
Initial Report FDA Received Date05/20/2020
Supplement Report FDA Received Date05/29/2020
07/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR